# SDR FDEA202008252018

- Difficulty date: August 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 68,839 hours, 26,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 340545
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLA DISAGREE EICAS MESSAGE WHEN  SELECTING FLAPS 1, RAN QRH USED ALTN FLAPS 20 FOR  LANDING.    AFW U  HAD CONFERENCE WITH INBOUND CAPTAIN,  STATED WHEN  MOVED TO FLAPS 1  HAD NO ACTION,  HAD NO ROLL  SITUATION ALSO.  WENT TO ALTN FLAPS AND LANDING  UNEVENTFUL.  REMOVED AND REPLACED THE BYPASSED VALVE, IAW 757 AMM 27-81-09-4.  RAN THE FLAPS THROUGH HYD AND ELECT ALT (AND WITH LEFT ENG RUNNING), IAW 757 JRH CHPT 5.  OPS CHECK GOOD, NO DEFECT NOTED.  A/C OK FOR SERVICE.  REASON CODE: SCHEDULED REMOVAL/INSTALLATION OFF MPN: 340545 POS: 1 ON MPN: 340545 SRL: 3395 TAG NBR: C96915.
